View : 23 Download: 0

Sobolev-type L p-approximation orders of radial basis function interpolation to functions in fractional Sobolev spaces

Title
Sobolev-type L p-approximation orders of radial basis function interpolation to functions in fractional Sobolev spaces
Authors
Lee M.B.Lee Y.J.Yoon J.
Ewha Authors
윤정호
SCOPUS Author ID
윤정호scopus
Issue Date
2012
Journal Title
IMA Journal of Numerical Analysis
ISSN
0272-4979JCR Link
Citation
vol. 32, no. 1, pp. 279 - 293
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
Sobolev-type error analysis has recently been intensively studied for radial basis function interpolation. Although the results have been very successful, some limitations have been found. First, the spaces of target functions are not large enough for thecase 1≤p≤∞ to be used practically in some applications. Second, error estimates are confined to the case of finitely smooth radial basis functions. Thus, the primary goal of this paper is to provide Sobolev-type L p-error bounds (1≤p≤∞) to functions in fractional Sobolev spaces for a wide class of radial functions including some infinitely smooth radial functions. Here an infinitely smooth radial function is required to be conditionally positive definite of a certain order m>0. In addition we provide numerical results that illustrate our theoretical error bounds. © 2011 The author. Published by Oxford University Press on behalf of the Institute of Mathematics and its Applications. All rightss reserved.
DOI
10.1093/imanum/drq050
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE